# SDR DALA2023072606092

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 OUT OF ADJUSTMENT DOOR STOP PASSENGER CREW DOOR 841 6,5,4 ON FWD POSITION AND 1 ON AFT POSITION. CORRECTIVE ACTION: PERFORMED ADJUSTMENT DOOR STOP PASSENGER CREW DOOR 841 6,5,4 ON FWD POSITION AND 1 ON AFT POSITION AT FWD GALLEY AREA AS PER A320FAM AMM 52-11-31-400-002-A. (2884218)
